# SDR AALA202009149017

- Difficulty date: August 26, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.180 X 0.100 X 0.001 INCH CORRODED AREA ON BULK CARGO COMPARTMENT DOOR SILL AT FR 62 AND STR 38R.  PERFORMED REPAIR ON LOWER SILL, REF SRM 53-41-49-300-003.
